Volume 12, issue 1 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Noninjectivity of the “hair” map

Bertrand Patureau-Mirand

Algebraic & Geometric Topology 12 (2012) 415–420
Bibliography
1 D Bar-Natan, On the Vassiliev knot invariants, Topology 34 (1995) 423 MR1318886
2 S Garoufalidis, A Kricker, A rational noncommutative invariant of boundary links, Geom. Topol. 8 (2004) 115 MR2033481
3 A Kricker, The lines of the Kontsevich integral and Rozansky’s rationality conjecture, Tokyo Institute of Technology preprint arXiv:math.GT/0005284
4 T Ohtsuki, Problems on invariants of knots and 3–manifolds, from: "Invariants of knots and 3–manifolds (Kyoto, 2001)" (editors T Ohtsuki, T Kohno, T Le, J Murakami, J Roberts, V Turaev), Geom. Topol. Monogr. 4 (2002) 377 MR2065029
5 L Rozansky, Une structure rationnelle sur des fonctions génératrices d’invariants de Vassiliev, Summer school of the University of Grenoble preprint (1999)
6 P Vogel, Algebraic structures on modules of diagrams, J. Pure Appl. Algebra 215 (2011) 1292 MR2769234